Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 13, Issue 4, Pages 625-644
http://dx.doi.org/10.1155/S0161171290000886

Boundary value problems in time for wave equations on RN

Department of Mathematics, Iowa State University, Ames 50011, Iowa, USA

Received 5 December 1989

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. W. Smiley and A. M. Fink, “Boundary value problems in time for wave equations on ,” International Journal of Mathematics and Mathematical Sciences, vol. 13, no. 4, pp. 625-644, 1990. https://doi.org/10.1155/S0161171290000886.